# SDR EWFA2016FA0000022

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N414PA
- Make and model: Cessna 414A
- Aircraft serial: 414A0051
- Aircraft time: 10,058 hours
- Engine: Cont TSIO520NB
- Engine time: 1,475 hours
- Propeller: Hartzl PHCC3YF2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: ECC712CN
- Part serial: 475925
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NEW VIBRATION NOTICED DURING CRUISE.  ONCE NORMAL DESCENT AND LANDING WAS MADE, ENGINE WAS INSPECTED AND WHOLE IN EXHAUST SIDE OF CYLINDER NR 1 DISCOVERED.
